# SDR AALA202204128141

- Difficulty date: April 3, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A300*
- Aircraft serial: 4025
- Aircraft time: 37,883 hours, 14,989 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: HTE1900012
- Part serial: M366GB0704
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 30,489 hours, 11,990 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: ACT TRANSFER ECAM FAULT MESSAGE. NO HELP WITH ACT SWITCH FORWARD. AIRCRAFT DIVERTED TO PHX WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. NOTE: NO EMERGENCY WAS DECLARED. **SUPPLEMENTAL REPORT FOR AALA202204068141: REPLACED ACT TRANSFER VALVE ACTUATOR 6QH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 28-28-53.** (CLOSED)
